# SDR 9902429924

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47473
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE DETECTOR LOOP B-LIGHT ILLUMINATED ON SHORT FINAL.  FLIGHT CREW DECLARED AN EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED ENGINE DUCTS FOR LEAKS AND CHECKED AND CLEANED ENGINE FIRE LOOPS.  NO PROBLEMS WERE FOUND, AIRCRAFT RETURNED TO SERVICE.
